Alert archive / Pennsylvania / Freezing Rain Advisories in 2015

Freezing Rain Advisory 3, NWS Philadelphia/Mount Holly

March 13, 2015Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Mar 13, 2015, 3:22 PM EDT for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Mar 14, 2015, 2:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2015, 3:22 PM EDT (19:22 UTC)
In effect from
Mar 14, 2015, 2:00 AM EDT
Expired
Mar 14, 2015, 6:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3146 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WWUS41 KPHI 131922
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT FRI MAR 13 2015

NJZ001-PAZ054-055-141000-
/O.NEW.KPHI.ZR.Y.0003.150314T0600Z-150314T1000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
322 PM EDT FRI MAR 13 2015

...FREEZING RAIN ADVISORY IN EFFECT FROM 2 AM TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 AM EDT
SATURDAY.

* LOCATIONS...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.

* HAZARD TYPES...LIGHT FREEZING RAIN.

* TIMING...BRIEF PERIODS DURING THE LATE OVERNIGHT HOURS FRIDAY
  NIGHT.

* IMPACTS...TRACE AMOUNTS OF ICE ACCUMULATIONS...ESPECIALLY IN
  THE HIGHER ELEVATIONS...RESULTING IN SLIPPERY ROADS AND
  WALKWAYS. USE CAUTION IF DRIVING OR WALKING LATE TONIGHT AND
  EARLY SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
2 follow-up statements
384 
WWUS41 KPHI 140811
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT SAT MAR 14 2015

NJZ001-PAZ054-055-141000-
/O.CON.KPHI.ZR.Y.0003.000000T0000Z-150314T1000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
411 AM EDT SAT MAR 14 2015

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* LOCATIONS...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.

* HAZARD TYPES...LIGHT FREEZING RAIN.

* TIMING...SPOTTY FREEZING RAIN POSSIBLE EARLY THIS MORNING.

* IMPACTS...TRACE AMOUNTS OF ICE ACCUMULATIONS...ESPECIALLY IN THE
  HIGHER ELEVATIONS...RESULTING IN SLIPPERY ROADS AND WALKWAYS.
  USE CAUTION IF DRIVING OR WALKING EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
854 
WWUS41 KPHI 140952
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EDT SAT MAR 14 2015

NJZ001-PAZ054-055-141100-
/O.EXP.KPHI.ZR.Y.0003.000000T0000Z-150314T1000Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
552 AM EDT SAT MAR 14 2015

...FREEZING RAIN ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

WITH STEADIER RAIN MOVING INTO THE ADVISED AREA TEMPERATURES HAVE
BEEN RISING AND ARE MOSTLY ABOVE FREEZING AT THIS POINT ALLOWING
THE ADVISORY TO EXPIRE. A FEW ISOLATED POCKETS OF FREEZING
TEMPERATURES MAY EXIST BUT SHOULD SCOUR OUT WITHIN THE NEXT HOUR.

$$

HEAVENER

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Mar 13, 12:28 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 13, 12:28 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 PM EDT FRI MAR 13 2015

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE TODAY. LOW PRESSURE IN THE SOUTHERN
PLAINS WILL THEN TRACK NORTHEASTWARD INTO THE OHIO VALLEY SATURDAY,
BEFORE MOVING OFFSHORE OF NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL
BUILD BRIEFLY INTO OUR REGION MONDAY, THEN A COLD FRONT MOVES
THROUGH LATE MONDAY NIGHT AND TUESDAY MORNING. A SECONDARY COLD
FRONT MAY SETTLE ACROSS OUR AREA LATE WEDNESDAY, OTHERWISE HIGH
PRESSURE WILL THEN GRADUALLY BUILD EASTWARD INTO OUR REGION
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
12:30 PM UPDATE: LOWERED DEWPOINTS A BIT ACROSS THE REGION AS A
DRY AIRMASS IS STILL IN PLACE AND WILL BE SLOWER TO DEPART.
HOURLY AND HIGH TEMPERATURES WERE ALSO LOWERED BY 1-2 DEGREES
TODAY. THE HRRR AND RAP ARE SLOW TO BRING INTO THE REGION, LIKELY
DUE TO DRY AIR IN PLACE. SO THIS UPDATE PUSHES THE INTRODUCTION OF
RAIN INTO THE FORECAST TO LATER THIS EVENING.

MOSTLY CLEAR THROUGH NOON THEN INCREASING AND SLOWLY LOWERING
CIRRUS DURING THIS AFTERNOON. HIGHS AROUND 50 THIS AFTERNOON AND A
COUPLE DEGREES COOLER INLAND THAN THURSDAY AND CERTAINLY MUCH
COOLER ALONG THE COAST WHERE CHILLING SEABREEZES FROM THE RECENTLY
DEICED OCEAN WATERS DROPS AFTERNOON TEMPS INTO THE UPPER 30S AND
LOWER 40S. SSTS GENERALLY UPPER 30S TO AROUND 40. A LIGHT
NORTHEAST WIND EARLY TODAY HAS LIMITED PREDAWN RADIATIONAL COOLING
TO PRIMARILY NW NJ AND NE PA (N OF I-78). THIS WIND WILL BECOME
S-SE THIS AFTERNOON WITH POSSIBLE GUSTS 15 MPH.

CONFIDENCE: HIGH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
WARM AIR ADVECTION RAIN DEVELOPS FROM SW TO NE BETWEEN 11 PM AND 5
AM. RAIN, POSSIBLY HEAVY AT TIMES NEAR AND AFTER 5 AM ACROSS THE
DELMARVA/SE PA AND FAR SW NJ AS A WLY 7H JET OF 55KT DEVELOPS BY
12Z SATURDAY ACROSS SOUTHERN PA WITH A WSW 50 KT JET NOSED INTO THE
DELMARVA AND A SW 925MB JET OF 45-50 KT ALSO NOSED INTO THE
DELMARVA. SO ITS A DECENT INSTABILITY BURST BUT NO THUNDER. A SMALL
CHC OF ICING VCNTY HIGH POINT NJ AND KMPO AT THE ONSET IN THE 2A-5A
TIME FRAME AND IN THE HWO ONLY. THE SFC WARM FRONT BY DAYBREAK
SATURDAY SHOULD BE STRETCHED FROM NEAR KSBY TO NEAR KDCA TO NEAR
KEKN (FAR S DE TO WASHINGTON DC AND NRN W.VA). NEAR 100 POP BY 10Z
/13. SOME WARMER DEWPOINT CONTACT DEVELOPED DENSE FOG ON COLDER
ELEVATED SFC'S NEAR DAYBREAK SATURDAY (1/4 MI POCONOS WITH 1-2 MI
FOG POSSIBLE ELSEWHERE). LIGHT WIND. CONFIDENCE: HIGH

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN AMPLIFYING UPPER-LEVEL
TROUGH ACROSS THE GREAT LAKES AND NORTHEAST SATURDAY INTO SUNDAY.
THIS FEATURE SHOULD LIFT OUT MONDAY AS THE NEXT TROUGH SLIDES ACROSS
THE MIDWEST AND PORTIONS OF THE GREAT LAKES REGION. THIS SHOULD
AMPLIFY SOME INTO THE NORTHEAST TUESDAY AS THE PATTERN TENDS TO
TRANSITION INTO MORE OF A TROUGH ACROSS THE EAST INTO WEDNESDAY.
DESPITE SURFACE HIGH PRESSURE BUILDING EAST, A SECONDARY COLD FRONT
MAY SETTLE ACROSS OUR AREA LATE WEDNESDAY. THE MAIN FOCUS IS FOR THE
POTENTIAL FOR A PERIOD OF HEAVY RAIN SATURDAY MORNING. WE USED A
MODEL BLEND APPROACH FOR SATURDAY THROUGH MONDAY, THEN BLENDED IN
THE 00Z WPC GUIDANCE THEREAFTER.

FOR SATURDAY...A NORTHERN STREAM SHORT WAVE AMPLIFIES AN UPPER-LEVEL
TROUGH ACROSS THE GREAT LAKES DURING SATURDAY. THE COMBINATION OF
THIS FEATURE AND ALSO A SHORT WAVE LIFTING INTO THE OHIO VALLEY WILL
HELP PULL GULF OF MEXICO MOISTURE NORTHWARD. THIS MOISTURE SURGE
LOOKS TO PEAK DURING SATURDAY MORNING, WHERE THE COMBINED LIFT CAN
RESULT IN LOCALLY HEAVY RAIN. GIVEN THE MOISTURE TRANSPORT ALONG
WITH WAA, THE THERMAL PROFILE IS ANTICIPATED TO NOT SUPPORT
SNOW/SLEET AT THE ONSET UP NORTH. HOWEVER, POCKETS OF BRIEF FREEZING
RAIN COULD OCCUR AT THE ONSET ACROSS THE POCONOS TO FAR NORTHWESTERN
NEW JERSEY EARLY SATURDAY. THE CLOUD COVER, WAA AND A SOUTHERLY FLOW
SHOULD HALT OR REVERSE THE EARLIER RADIATIONAL COOLING. THEREFORE,
WE CONTINUED WITH TEMPERATURES GRADUALLY RISING AND A RAIN EVENT
ACROSS THE CWA.

THE INFLUX OF MOISTURE SHOULD RESULT IN SOME FOG MAINLY THROUGH THE
MORNING, ALTHOUGH THIS MAY BE MOST NOTABLE WHERE SNOW COVER REMAINS.
A SURFACE LOW TRACKS TO OUR WEST SATURDAY BEFORE TURNING MORE EAST
AT NIGHT, PULLING A COLD FRONT ACROSS OUR AREA. THIS WILL ALLOW THE
INITIAL OVERRUNNING/WAA RAIN TO TAPER TO SHOWERS IN THE AFTERNOON AS
THE WARM SECTOR MOVES NORTH DURING THE DAY /ESPECIALLY FROM THE
PHILADELPHIA METRO AREA ON SOUTH AND EAST/. THE SHOWERS THEN END IN
THE EVENING AS SOME DRYING WORKS IN. OVERALL, THE TOTAL QPF LOOKS TO
BE UP TO AN INCH ACROSS THE CWA WITH NO WIDESPREAD IMPACTS
ANTICIPATED. SEE THE HYDROLOGY SECTION BELOW.

FOR SUNDAY AND MONDAY...A CLOSED LOW WILL TRACK ACROSS NEW ENGLAND
SUNDAY, THEN THIS SHIFTS EASTWARD SUNDAY NIGHT INTO MONDAY. WHILE
THE DEEPER MOISTURE WILL BE TO OUR EAST, COLDER AIR ALOFT COMBINED
WITH ENOUGH HEATING IN THE BOUNDARY LAYER SUNDAY SHOULD RESULT IN A
FEW SHOWERS ACROSS THE NORTH. THIS LOOKS LIKE LESS OF A CHC NOW AS
THE MAIN COLD POOL ALOFT TRACKS FARTHER TO OUR NORTH. WE MAINTAINED
SOME SLIGHT CHC POPS ACROSS THE NORTHWEST ZONES FOR NOW. AS LOW
PRESSURE DEPARTS NEW ENGLAND AND HIGH PRESSURE BUILDS ACROSS THE
OHIO VALLEY SUNDAY, A TIGHT PRESSURE GRADIENT WILL RESULT ACROSS OUR
AREA. AS SOME COOLING TAKES PLACE, WE SHOULD HAVE DECENT BOUNDARY
LAYER MIXING FOR AWHILE AND THEREFORE BREEZY CONDITIONS SUNDAY. WE
DID BOOST THE WINDS SOME FOR A TIME SUNDAY. THE MAIN UPPER-LEVEL
TROUGH WEAKENS SOME MONDAY WITH SURFACE HIGH PRESSURE BUILDING IN. A
NORTHWESTERLY FLOW ALOFT IS FORECAST AND THIS WILL BRING IN SOME
COOLING, AND THE FASTER FLOW WILL DRIVE OUR NEXT COLD FRONT INTO OUR
AREA MONDAY NIGHT. THIS APPEARS TO BE A QUICK MOVER WITH LIMITED
MOISTURE, HOWEVER THERE COULD STILL BE A FEW SHOWERS WITH IT.

FOR TUESDAY, WEDNESDAY AND THURSDAY...A COLD FRONT SHOULD BE
CLEARING OUR AREA TO START TUESDAY, THEN WE ARE LEFT WITH CYCLONIC
FLOW. HIGH PRESSURE DROPPING SOUTHEASTWARD FROM CENTRAL CANADA IS
FORECAST TO GRADUALLY BUILD EAST INTO OUR AREA WEDNESDAY AND
THURSDAY, HOWEVER A SECONDARY COLD FRONT MAY MOVE THROUGH LATE
WEDNESDAY. THE PRESENCE OF A MORE PRONOUNCED UPPER-LEVEL TROUGH IN
THE EAST AND OUR FLOW COMING OUT OF THE NORTHWEST, SHOULD RESULT IN
A COLDER REGIME DURING THIS TIME FRAME.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

THROUGH 12Z...VFR CLEAR OR SCT CLOUDS AOA 25000. LIGHT NE WIND.

AFTER 12Z...SCT CIRRUS AOA 25000 FT LOWERING AND THICKENING DURING
THE AFTERNOON TO NEAR 15000 FT LATE IN THE DAY. LIGHT NE WIND BECOMING S-
SE WITH AFTERNOON GUSTS TO 15 KT. CONFIDENCE: HIGH

TONIGHT: VFR CIGS TO START BECOMING IFR OR LIFR IN RAIN/STRATUS/FOG
EARLY SATURDAY. LIGHT WIND. PLS SEE TAFS FOR TIMING DETAILS.
SLIGHTEST CHC OF A FEW ICE PELLETS AT THE START VCNTY KRDG AND KABE
AROUND 03Z-06Z TIME FRAME.

OUTLOOK...
SATURDAY...MVFR/IFR IN PERIODS OF RAIN AND SOME FOG, THEN IMPROVING
TO VFR AT NIGHT FROM WEST TO EAST. THE RAIN IS EXPECTED TO TAPER TO
SHOWERS IN THE AFTERNOON AND END IN THE EARLY EVENING. SOUTH WINDS
MAINLY 10 KNOTS OR LESS SHIFTING TO NORTHWEST AT NIGHT.

SUNDAY...VFR CEILING AT TIMES. NORTHWEST WINDS 10-15 KNOTS WITH
GUSTS TO 25 KNOTS.

MONDAY AND TUESDAY...VFR OVERALL. NORTHWEST TO SOUTHWEST WINDS LESS
THAN 10 KNOTS MONDAY, BECOMING NORTHWEST MONDAY NIGHT AND TUESDAY
10 TO 20 KNOTS.

&&

.MARINE...
NO HEADLINES THROUGH TONIGHT. SEAS AOB 4 FT. N WIND 10-15
KT BECOMING SE THIS AFTERNOON AND NIGHT. CONFIDENCE: HIGH.

OUTLOOK...
SATURDAY AND SUNDAY...A SOUTHERLY FLOW WILL INCREASE SATURDAY AND
SATURDAY NIGHT THEN SHIFT TO THE NORTHWEST SUNDAY. IT APPEARS THAT
THE WIND MAINLY STAYS BELOW ADVISORY CRITERIA. HOWEVER ON SUNDAY,
SOME GUSTS TO 25 KNOTS MAY OCCUR NEARSHORE ALTHOUGH LESS MIXING MAY
RESULT OVER THE WATERS AS THE BOUNDARY LAYER IS PROBABLY STILL MILD
ENOUGH. THE STRENGTH OF THE SOUTHERLY FLOW ESPECIALLY WILL IMPACT
HOW QUICKLY THE SEAS BUILD. AS OF NOW, KEPT IT MARGINAL AND
THEREFORE HELD OFF ON A SMALL CRAFT ADVISORY.

MONDAY AND TUESDAY...A COLD FRONT MOVES THROUGH MONDAY NIGHT AND
TUESDAY MORNING WITH A WIND SHIFT TO THE NORTHWEST. THE FLOW IS
EXPECTED TO INCREASE WITH BETTER MIXING, THEREFORE GUSTS TO AROUND
25 KNOTS ARE POSSIBLE FOR A TIME TUESDAY.

&&

.HYDROLOGY...
RAIN SATURDAY SHOULD BE THE STEADIEST AND HEAVIEST DURING THE
MORNING HOURS. WHILE THE LOW LEVEL FLOW IS SOUTHWEST AND HELPING TO
DRAW UP GULF OF MEXICO MOISTURE, THE FLOW VEERS TO WESTERLY FROM
ABOUT 700 MB ON UP. THIS MAY RESULT IN SOME LOWER QPF ACROSS THE
NORTHERN AND WESTERN AREAS, PLUS THE LOW-LEVEL JET APPEARS TO BE
AIMED MORE TOWARD THE DELMARVA AND EASTERN NEW JERSEY. OVERALL, THE
TOTAL RAINFALL AMOUNTS SHOULD BE UP TO AN INCH ACROSS THE CWA. WHILE
THE 6-HOUR FFG HAS SOME SPOTS /BASICALLY ALONG EITHER SIDE OF
INTERSTATE 95/ AROUND OR UNDER AN INCH, WIDESPREAD IMPACTS ARE NOT
EXPECTED. WHILE WE MAY SEE SOME POOR DRAINAGE FLOODING DURING TIMES
OF HEAVIER RAIN ALONG WITH A FEW SMALLER FAST RESPONDING STREAMS
GETTING TO MINOR FLOOD, THE THREAT LOOKS LOCALIZED ENOUGH AND
THEREFORE NO FLOOD WATCH WILL BE ISSUED ATTM /NOTE, NO FORECAST
POINTS ARE EXPECTED TO GET TO OR ABOVE FLOOD STAGE ATTM/.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...GAINES
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
HYDROLOGY...
Hazardous weather outlook, Mar 13, 4:05 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EDT FRI MAR 13 2015

NJZ001-007-PAZ054-055-062-140815-
SUSSEX-WARREN-CARBON-MONROE-NORTHAMPTON-
405 AM EDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
RAIN NEAR OR AFTER MIDNIGHT TONIGHT MAY BEGIN BRIEFLY AS SLEET AND
OR FREEZING RAIN, PRIMARILY THE HIGHER TERRAIN ABOVE 1000 FEET IN
MONROE COUNTY PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY.

PATCHY DENSE FOG MAY DEVELOP EARLY SATURDAY MORNING AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN, POSSIBLY HEAVY AT TIMES, SATURDAY MORNING COULD RESULT IN
SOME FLOODING OF POOR DRAINAGE AREAS AND ALSO SOME SMALLER
WATERWAYS. THE MAIN AREAS OF CONCERN ARE SOUTHEASTERN PENNSYLVANIA
TO CENTRAL AND NORTHERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060-061-070-
071-101>106-140815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
405 AM EDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN, POSSIBLY HEAVY AT TIMES, SATURDAY MORNING COULD RESULT IN
SOME FLOODING OF POOR DRAINAGE AREAS AND ALSO SOME SMALLER
WATERWAYS. THE MAIN AREAS OF CONCERN ARE SOUTHEASTERN
PENNSYLVANIA TO CENTRAL AND NORTHERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
405 AM EDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freezing Rain Advisories in Pennsylvania, 2015Freezing Rain Advisories in New Jersey, 2015Every freezing rain advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.